MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA DOUBLE MOBILITY LINER; HIP DOUBLE MOBILITY LINER PE HIGH CROSS LINER

MEDACTA INTERNATIONAL SA DOUBLE MOBILITY LINER; HIP DOUBLE MOBILITY LINER PE HIGH CROSS LINER
Model Number 01.26.2246MHC
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 12/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13-dec-2024: lot 2302829: (b)(4) items manufactured and released on 13-04-2023.Expiration date: 2028-03-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Preliminary anaylsis performed by r&d project manager: looking the received photo, the liner still has the femoral ball head engaged inside and appears without any particular signs or defect.From the received information and image, it is not possible to determine the root cause of the event.Additional implant involved: batch review performed on 13-dec-2024 on ball heads: cocr 01.25.123 cocr ball head 12/14 ø 22 size m 0 (k080885) lot.2405012.Lot 2405012: (b)(4) items manufactured and released on 10-06-2024.Expiration date: 2029-05-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
Almost one month after primary the patient developed an infection.A washout was performed and liner and head were revisioned.Surgery was completed successfully.

Brand Name
DOUBLE MOBILITY LINER
Common Device Name
HIP DOUBLE MOBILITY LINER PE HIGH CROSS LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21026659
Report Number3005180920-2024-01110
Device Sequence Number9022811
Product Code MEH
UDI-Device Identifier07630030806834
UDI-Public07630030806834
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.26.2246MHC
Device Lot Number2302829
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2024
Initial Report FDA Received Date12/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale